EconStor >
ZBW - Deutsche Zentralbibliothek für Wirtschaftswissenschaften / Leibniz-Informationszentrum Wirtschaft >
Wirtschaftsdienst – Zeitschrift für Wirtschaftspolitik >

Please use this identifier to cite or link to this item:

http://hdl.handle.net/10419/32943
  
Title:Die konjunkturelle Erholung ist keineswegs gesichert PDF Logo
Authors:Scheide, Joachim
Issue Date:2010
Citation:[Journal:] Wirtschaftsdienst: Zeitschrift für Wirtschaftspolitik [ISSN:] 0043-6275 [Volume:] 90 [Issue:] 4 [Pages:] 210-211
Persistent Identifier of the first edition:doi:10.1007/s10273-010-1059-8
Document Type:Article
Appears in Collections:Publikationen von Forscherinnen und Forschern des IfW
Wirtschaftsdienst – Zeitschrift für Wirtschaftspolitik

Files in This Item:
File Description SizeFormat
624658074.pdf56.17 kBAdobe PDF
No. of Downloads: Counter Stats
Download bibliographical data as: BibTeX
Share on:http://hdl.handle.net/10419/32943

Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.